# SDR HSYA20100721102

- Difficulty date: July 20, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N330SB
- Make and model: Stbros SD330
- Aircraft serial: SH3013
- Aircraft time: 25,498 hours, 31,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3032
- Condition: Corroded
- Location: Bs 584
- Part time: 25,498 hours, 31,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT CEILING STA 584.93 HAS SKIN CORROSION,  APPROX SIZE (5" X 9").  LT UPPER SIDE WALL STA 514 HAS SKIN CORROSION.   REMOVED CORROSION, TREATED AREA AND INSTALLED 5.25" X 7.25" FABRICATED DOUBLER FROM 2024T3 .032. CLEANED ALODINED AND PRIMED, INSTALLED IAW SRM 53-00-00.
